# SDR IPXA1168083

- Difficulty date: July 5, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 536137AO3R04
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5/10 HFEC INSPECTION OF FR12 RT FITTING AS OUTLINED IAW EO FOUND TO BE CRACKED.  ACCOMPLISHED REPLACEMENT OF FR 12 FITTING ON EO A300-5310-23539-B APPX E.
